Vitamin B12 Overdose - Symptoms and Consequences

 Vitamin B12 Overdose - Symptoms and Consequences


It is known that a deficiency can cause many serious and dangerous symptoms. Is it the same for an overdose? What consequences can be expected from excessive accumulation of vitamin B12 and does it pose a serious threat to health or life?



Vitamin B12 properties and reasons for its overdose

Cobalamin or vitamin B 12 l is a water-soluble active substance that, like other representatives of vitamins of group B, promotes optimal functioning of the nervous system and helps maintain a good mental state. Its effect also reduces constant tiredness and fatigue, promotes the proper functioning of the immune system, has a beneficial effect on


 certain psychological activities and helps to stabilize morale. In addition, vitamin B12 is extremely important for the circulatory system, which is associated with the actual participation of this substance in the process of formation of new erythrocytes - red blood cells.



Is an overdose of vitamin B12 possible? Specialists state that this condition is very rare and is usually the result of incorrect (or even excessive) supplementation of products containing cobalamin. It is very difficult to cause an overdose of vitamin B12 through the daily diet. Its natural sources are foods of animal origin - liver (of any kind!), fish (such as cod, mackerel or herring), mussels, eggs, as well as milk and some cheeses from refining.


What are the symptoms of a vitamin B12 overdose?

Symptoms indicating a case of vitamin B12 overdose occur as a result of prolonged supplementation with large amounts of cobalamin - experts here report doses of up to about 1 mg per day. Une accumulation excessive de vitamines peut provoquer une réaction


 allergique qui, associée entre autres à de grandes quantités de vitamine C, peut entraîner des symptômes sous la form de saignements embêtant du nez ou des oreilles, d'se lure des sévères excessive sévès from the skin. How do you deal with the consequences of an overdose of vitamin B12?



Cobalamin is a water-soluble compound, which allows the body to get rid of the excess. This is one of the natural ways to reduce the risk of an overdose of vitamin B12 that can effectively protect the body from the harmful consequences of poisoning. The best way to supply vitamin B12 is to use a high-quality supplement that enriches the daily diet with an easily absorbed form of cobalamin and in optimal amounts.



A good option would be the Vita-Min Multi Sport supplement - one of the main products of the Olimp Sport Nutrition brand, which for many years has been an essential dietary supplement for beginners and professionals who love an active lifestyle. life. The product is


 prepared in the state-of-the-art research and development center of the pharmaceutical company Olimp Laboratories using microbiologically tested raw materials which, combined with innovative technology and state-of-the-art R&D facilities, provide a guarantee of high quality.

Next Post Previous Post
No Comment
Add Comment
comment url